Existence and Concentration Result for the Kirchhoff Type Equations with General Nonlinearities

Giovany M. Figueiredo, Norihisa Ikoma, João R. Santos Júnior

Research output: Contribution to journalArticle

86 Citations (Scopus)

Abstract

In this paper we study the existence and concentration behaviors of positive solutions to the Kirchhoff type equations (Formula presented.) where M and V are continuous functions. Under suitable conditions on M and general conditions on f, we construct a family of positive solutions (uε)ε∈(0, ε̃)] which concentrates at a local minimum of V after extracting a subsequence (εk).

Original languageEnglish
Pages (from-to)931-979
Number of pages49
JournalArchive for Rational Mechanics and Analysis
Volume213
Issue number3
DOIs
Publication statusPublished - 2014 Jan 1
Externally publishedYes

Fingerprint

Positive Solution
Nonlinearity
Subsequence
Local Minima
Continuous Function
Family

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this

Existence and Concentration Result for the Kirchhoff Type Equations with General Nonlinearities. / Figueiredo, Giovany M.; Ikoma, Norihisa; Santos Júnior, João R.

In: Archive for Rational Mechanics and Analysis, Vol. 213, No. 3, 01.01.2014, p. 931-979.

Research output: Contribution to journalArticle

@article{b66b9c6984cb4271a8b1e56f33665b02,
title = "Existence and Concentration Result for the Kirchhoff Type Equations with General Nonlinearities",
abstract = "In this paper we study the existence and concentration behaviors of positive solutions to the Kirchhoff type equations (Formula presented.) where M and V are continuous functions. Under suitable conditions on M and general conditions on f, we construct a family of positive solutions (uε)ε∈(0, ε̃)] which concentrates at a local minimum of V after extracting a subsequence (εk).",
author = "Figueiredo, {Giovany M.} and Norihisa Ikoma and {Santos J{\'u}nior}, {Jo{\~a}o R.}",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s00205-014-0747-8",
language = "English",
volume = "213",
pages = "931--979",
journal = "Archive for Rational Mechanics and Analysis",
issn = "0003-9527",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Existence and Concentration Result for the Kirchhoff Type Equations with General Nonlinearities

AU - Figueiredo, Giovany M.

AU - Ikoma, Norihisa

AU - Santos Júnior, João R.

PY - 2014/1/1

Y1 - 2014/1/1

N2 - In this paper we study the existence and concentration behaviors of positive solutions to the Kirchhoff type equations (Formula presented.) where M and V are continuous functions. Under suitable conditions on M and general conditions on f, we construct a family of positive solutions (uε)ε∈(0, ε̃)] which concentrates at a local minimum of V after extracting a subsequence (εk).

AB - In this paper we study the existence and concentration behaviors of positive solutions to the Kirchhoff type equations (Formula presented.) where M and V are continuous functions. Under suitable conditions on M and general conditions on f, we construct a family of positive solutions (uε)ε∈(0, ε̃)] which concentrates at a local minimum of V after extracting a subsequence (εk).

UR - http://www.scopus.com/inward/record.url?scp=84902801317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84902801317&partnerID=8YFLogxK

U2 - 10.1007/s00205-014-0747-8

DO - 10.1007/s00205-014-0747-8

M3 - Article

VL - 213

SP - 931

EP - 979

JO - Archive for Rational Mechanics and Analysis

JF - Archive for Rational Mechanics and Analysis

SN - 0003-9527

IS - 3

ER -